Cheng Wang (王 成)

alt text 

特别研究员 (Tenure-track Associate Professor ) ,
School of Mathematical Sciences,
Shanghai Jiao Tong University (SJTU)

Address: Room 525, N0.6 Science Buildings
800 Dongchuan RD Shanghai, Minhang District
Shanghai 200240,China

E-mail: chengwang [@]sjtu[DOT]edu[DOT]cn

About me

I received the B.S. and PhD degrees in Statistics from University of Science and Technology of China (USTC), in 2007 and 2013, respectively.


My research interests include

  • Random matrix theory

  • High dimensional covariance matrix inference

Recent Publications

  1. Cheng Wang, Binyan Jiang and Liping Zhu, Penalized interaction estimation for ultrahigh dimensional quadratic regression, Statistica Sinica, in press, 2019+. (arxiv, R package PIE)

  2. Cheng Wang and Binyan Jiang, An efficient ADMM algorithm for high dimensional precision matrix estimation via penalized quadratic loss, Computational Statistics & Data Analysis, 142, 106812,2020. (arxiv, R package EQUAL )

  3. Cheng Wang, Zhou Yu and Liping Zhu, On cumulative slicing estimation for high dimensional data, Statistica Sinica, in press, 2019+.

  4. Cheng Wang and Binyan Jiang, On the dimension effect of regularized linear discriminant analysis, Electronic Journal of Statistics, 12, 2709-2742, 2018.

  5. Cheng Wang, Guangming Pan, Tiejun Tong and Lixing Zhu, Shrinkage estimation for large dimensional precision matrices using random matrix theory, Statistica Sinica, 25, 993-1008, 2015.

Full list of publications.